# SDR 98ZZZX846

- Difficulty date: February 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6593P
- Make and model: Piper PA-24
- Aircraft serial: 241715
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 2149700
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED CRACKED HORIZONTAL TUBE MEMBER ON ENGINE MOUNT.  THE CRACKED MEMBER IS THE .50 INCH DIAMETER TUBE RUNNING FROM THE OUTSIDE .6250 INCH TUBE TO THE CENTER LANDING GEAR MOUNTING POSITION.  THIS CONDITION WAS DISCOVERED DURING AN ANNUAL INSPECTION.  NO EVIDENCE OF A HARD LANDING.  AIRCRAFT TOTAL TIME 3,100 HOURS.
